Medical Questions > Womens Health > Birth Control Forum

Stopping use of Nuva Ring

Hi, I stopped using the NUVA Ring about three weeks ago. Since stopping my husband and I had sex while I am certain I was ovulating. Since, I have had PMS like symptoms, bloated stomach, nausea, cramps, extreme fatigue, back ache. I think it is highly unlikely that I am pregnant, are these symptoms from stopping use of NR? I had no side effects while using NR.
Did you find this post helpful?
|

User Profile
replied September 11th, 2008
Doctor
It is too early to say if you are pregnant or not. PMS like symptoms could be present in the early stages of pregnancy but you can't rely on them. You should perform a pregnancy test if you expected period doesn't come.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...